MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,10ML

Medline Industries, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,10ML
Catalog Number DYND11754
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after medication was removed, attempted to deflate foley balloon to remove catheter but was unable to deflate due to clog.".
 
Additional Manufacturer Narrative
The customer reported that the foley catheter was inserted for med instillation with 1 hour dwell time and, after medication was removed, the foley balloon was unable to deflate due to clog; the incident did not cause patient injury and the procedure was able to be completed.Visual assessment of the received samples revealed no abnormalities or defects, measurement of the catheter dimensions met the specified product criteria, and functional assessment was conducted by injecting 10 ml of water into the catheters¿ inflation port, with the balloons then deflated using the inflation syringe without issue.The reported issue of deflation failure could not be verified based on visual and functional assessment of the received samples, and functional testing revealed no defects nor abnormalities.The root cause could not be identified, and the complaint¿s cause code was updated to "unconfirmed defect: not confirmed with received sample." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,14FR,10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50618637
Report Number1417592-2026-32746
Device Sequence Number10542362
Product Code EZL
UDI-Device Identifier10080196726516
UDI-Public10080196726516
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11754
Device Lot Number59225010049
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown